# SDR UALA2012091205126

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 62,334 hours, 23,321 cycles
- Engine: Iae V2527A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FIXED FAIRING HAS DEEP GOUGE ON LOWER SPAR.  WELD REPAIRED GOUGE IAW A320 SRM 54-50-00 AND 54-54-11, REPAIR REQUIRES RE-INSPECT AT NEXT C-CHECK PER SRI 54-50-00, TBL 105.
